PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: Arnould Bayart's Modal Completeness Theorems
Subtitle: Translated with an Introduction and Commentary
Author(s): CRESSWELL, M.J.
Journal: Logique et Analyse
Volume: 229    Date: 2015   
Pages: 89-142
DOI: 10.2143/LEA.229.0.3089909



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.234.211.61.